| Catalog Number |
8065797303 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that before vitrectomy surgery, an ophthalmic gas regulator was unable to release gas.The procedure was completed with another new device.There was no patient harm.
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.There were no samples returned on this investigation from the customer.Based on the information obtained, the root cause cannot be determined.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A check of the batch production record for this lot showed no unusual manufacturing issues.A non-conformance based review of the serial number was performed and showed investigations a like.A check of the complaint records showed four other complaints against this lot with potential contributing factor(s) identified.Based on the information obtained, the root cause cannot be determined.However, a nonconformance investigation was opened to address the issue.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).